# SDR AALA20070075

- Difficulty date: January 13, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 25328
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH LIGHTS AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK B5107 FOR EMERGENCY ESCAPE PATH LIGHTS AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
